Schreier-Zassenhaus theorem for algebras. II

František Šik

Czechoslovak Mathematical Journal (1983)

  • Volume: 33, Issue: 1, page 41-57
  • ISSN: 0011-4642

How to cite

top

Šik, František. "Schreier-Zassenhaus theorem for algebras. II." Czechoslovak Mathematical Journal 33.1 (1983): 41-57. <http://eudml.org/doc/13360>.

@article{Šik1983,
author = {Šik, František},
journal = {Czechoslovak Mathematical Journal},
keywords = {Schreier-Zassenhaus theorem; congruence series; isomorphic refinements; normal series of subgroups},
language = {eng},
number = {1},
pages = {41-57},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Schreier-Zassenhaus theorem for algebras. II},
url = {http://eudml.org/doc/13360},
volume = {33},
year = {1983},
}

TY - JOUR
AU - Šik, František
TI - Schreier-Zassenhaus theorem for algebras. II
JO - Czechoslovak Mathematical Journal
PY - 1983
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 33
IS - 1
SP - 41
EP - 57
LA - eng
KW - Schreier-Zassenhaus theorem; congruence series; isomorphic refinements; normal series of subgroups
UR - http://eudml.org/doc/13360
ER -

References

top
  1. O. Borůvka, Foundations of the Theory of Groupoids and Groups, Berlin 1974 (Berlin 1960 in German, Praha 1962 in Czech). (1974) 
  2. O. Borůvka, 10.1007/BF01487354, Math. Ann. 118 (1941), 41 - 64. (1941) MR0005745DOI10.1007/BF01487354
  3. A. Châtelet, Algèbre des relations de congruence, Annales Sci. École Norm. Sup. 64 (1947), 339-368. (1947) MR0026656
  4. A. G. Kuroš, Lekcii po obščej algebre, Moskva 1962. (1962) 
  5. T. D. Mai, Partitions and congruences in algebras I-IV, Archivum Math. (Brno), 10 (1974); I 111-122; II 159-172; III 173-187; IV 231-253. (1974) 
  6. O. Ore, Theory of equivalence relations, Duke Math. J. 3 (1937), 573 - 627. (1937) MR0007388
  7. G. Szász, Théorie des treillis, Budapest 1971. (1971) MR0321818
  8. F. Šik, Über Charakterisierung kommutativer Zerlegungen, Publ. Fac. Sci. Univ. Masaryk, No. 354 (1954), 1-6. (1954) MR0080105
  9. F. Šik, Schreier-Zassenhaus Theorem for Algebras I, Czech. Math. J. 30 (105), 1980, 313- 331. (1980) MR0566055

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.